Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Had bad piercing noise in ears and pimples on body. Why are sinuses worse?

I had a bad piercing noise in my ears one night and then severe head pains where my head felt as though it was going to lift off in different places and then a feeling like goose pimples all over my body including my head, along with terrible pressure to the face, I couldn t wear my glasses as they hurt the bridge of my nose . My sinuses also became blocked at times and I was taking Vicks Sinex at the time. The head pain eased and had virtually cleared by the time I went to see the Doctor but I continued to have the other symptoms and the Doctor checked my ears and said he couldn t see they were blocked and because my head pain had gone to go away and come back after a week which I did, I went back after three weeks actually as I still have pressure in my face and the ringing in my ears. Anyway my Doctor was on holiday and I saw a Locum Doctor who listened to my story and then he checked my ears and said he could see redness inside my right ear and he prescribed me 250/125 mg of Co-Amoxiclav and Rhinathiol Carbocisteine 5%. I am worried as the ringing in my ears seems to be stronger and want to know if this medication with exaserbate this?
Asked On : Sun, 26 Aug 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
ENT Specialist 's  Response
hello. your doctor has prescribed the right medicines, i would also like you to get yourself checked with an ENT for any sinus problems. meanwhile you can continue your medications and also try steam inhalation 3 to 4 times a dy. thanks
Answered: Thu, 26 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor